Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 2:23 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 2:23 PM EDT (18:23 UTC)
- Expired
- May 22, 2012, 3:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267
WWUS82 KFFC 221823
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE MAY 22 2012
GAZ001>003-221900-
223 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER...
CATOOSA AND DADE COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE SPRING...
RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY...FAIRVIEW...LOOKOUT
MOUNTAIN...HOOKER...MORGANVILLE...WILDWOOD AND NEW ENGLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8508 3487 8504 3486 8506 3482 8507
3482 8513 3477 8514 3472 8517 3472 8506
3468 8506 3461 8548 3499 8557
TIME...MOT...LOC 1824Z 356DEG 4KT 3486 8527
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 10:43 AM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 22, 10:43 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EDT TUE MAY 22 2012 .UPDATE...INITIAL MCS WHICH MOVED THROUGH THE COLUMBUS REGION WITH JUST LIGHT SHOWER ACTIVITY CONTINUES TO DISSIPATE. ATTENTION NOW TURNS TO THIS AFTERNOON AND THE ARRIVAL OF COLD CORE LOW WHICH WILL BRING -16C 500 TEMPS TO THE AREA. GIVEN STEEP LAPSE RATES AND GOOD PARTICLE SEPARATION DUE TO ADEQUATE MID LEVEL FLOW WILL SEE SEVERE STORMS WITH LARGE HAIL PERSISTING THROUGH THE EVENING HOURS. THE LIMITING FACTOR WILL BE THE DRY AIR MOVING IN BETWEEN 700MB AND 300MB AS EVIDENCED BY THE LATEST BIRMINGHAM SOUNDING. MODELS ALL SHOW THIS DRY AIR MOVING IN OVER MOST OF THE AREA BY 18Z AND VERY DIFFICULT TO ASCERTAIN IF DRY AIR OR EXTREME LAPSE RATES ALOFT WILL WIN OUT. FEEL THERE WILL BE ENOUGH MOISTURE OVER EASTERN SECTIONS TO WARRANT SMALL AREA OF LIKELY BUT WILL SHOW A SHARP POP GRADIENT TO THE WEST. && .PREV DISCUSSION... /ISSUED 745 AM EDT TUE MAY 22 2012/ SHORT TERM /TODAY THROUGH WEDNESDAY/... AN UPPER LOW CONTINUES TO ROTATE OVER NRN GA AND E TN TODAY AND TONIGHT...BUT SLOWLY LIFTS OUT WEDNESDAY AS HIGH PRESSURE SLOWLY BUILDS EASTWARD FROM THE LOWER MISSISSIPPI RIVER VALLEY. THE SLOW MOVEMENT OF THE LOW WILL CONTINUE THE CHANCE FOR SCATTERED SHOWERS OR THUNDERSTORMS OVER PORTIONS OF NORTH GEORGIA AND EASTERN SECTIONS TODAY AND NORTHEAST LATER THIS EVENING. MODELS SHOW THE AREA OF HIGH PRESSURE BRINGING A DRIER AIR MASS INTO THE AREA...BUT WILL BE SLOW CLEARING THE SKIES WEDNESDAY AS THE UPPER LEVEL TROUGH REMAINS OVER PORTION OF THE STATE. 37 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/... LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER AVIATION... 12Z UPDATE... THE STORM COMPLEX THAT WAS OVER AL CONTINUES TO WEAKEN AS IT SINKS SOUTH AND EAST AND NOW MOVING INTO WESTERN GA. THINKING IT MIGHT HOLD TOGETHER LONG ENOUGH FOR FEW SHOWERS IN VICINITY OF NRN TAFS AROUND 15Z. THE LINGERING MOISTURE COULD AID IN AFTERNOON CONVECTION. WINDS TO REMAIN NORTHWESTERLY INCREASING 8 TO 10 KTS AFTER 15Z. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL THROUGH PERIOD. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON CONVECTION...HIGH ALL ELEMENTS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 58 87 62 / 50 20 20 20 ATLANTA 81 60 84 65 / 30 20 10 10 BLAIRSVILLE 76 53 80 54 / 50 30 20 20 CARTERSVILLE 82 51 84 57 / 30 20 10 10 COLUMBUS 87 61 88 66 / 30 20 10 10 GAINESVILLE 81 58 83 63 / 50 20 20 20 MACON 88 58 90 62 / 50 20 20 10 ROME 83 52 87 55 / 30 20 10 20 PEACHTREE CITY 82 52 84 57 / 30 20 10 10 VIDALIA 87 66 89 70 / 60 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....11
Hazardous weather outlook, May 22, 10:53 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1053 AM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1053 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS EAST GEORGIA AND ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS WEST GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE MAIN THREATS WITH ANY STORM DEVELOPMENT WILL BE LARGE HAIL UP TO GOLFBALL SIZE...STRONG WINDS... AND FREQUENT LIGHTNING. THE BEST CHANCE OF THUNDERSTORMS WILL BE FROM 2 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS ACROSS WEST GEORGIA AND SCATTERED SEVERE THUNDERSTORMS ACROSS EAST GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 22, 10:15 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL DECATUR 33.78N 84.30W
05/21/2012 E0.75 INCH DEKALB GA FIRE DEPT/RESCUE
DECATUR FIRE DEPARTMENT EMPLOYEE REPORTED DIME SIZED HAIL
AT 1655 PM EDT IN DOWNTOWN DECATUR.
0517 PM HAIL JOHNS CREEK 34.05N 84.18W
05/21/2012 E0.88 INCH FULTON GA PUBLIC
A MEMBER OF THE PUBLIC REPORTED NICKEL SIZED HAIL FELL IN
JOHNS CREEK.
0650 PM TSTM WND DMG 2 E SUWANEE 34.05N 84.03W
05/21/2012 GWINNETT GA PUBLIC
PUBLIC REPORTED SEVERAL TREES DOWN/SNAPPED AT HIS
RESIDENCE.
0700 PM HEAVY RAIN 1 ENE SENOIA 33.31N 84.54W
05/21/2012 M1.18 INCH COWETA GA COCORAHS
1.18 INCH OF RAIN WAS REPORTED BETWEEN 5 PM AND 630 PM.
0710 PM HAIL WINSTON 33.73N 84.83W
05/21/2012 E1.00 INCH DOUGLAS GA PUBLIC
PEA TO QUARTER SIZED HAIL REPORTED BY THE PUBLIC
0719 PM TSTM WND DMG SUWANEE 34.05N 84.07W
05/21/2012 GWINNETT GA PUBLIC
THERE WAS A POWER OUTAGE REPORTED IN THE CITY OF SUWANEE.
0720 PM HAIL ALPHARETTA 34.08N 84.29W
05/21/2012 E1.00 INCH FULTON GA PUBLIC
PUBLIC REPORTED PEA TO QUARTER SIZED HAIL IN THE
ALPHARETTA-JOHNS CREEK AREA.
0730 PM HAIL AUSTELL 33.81N 84.63W
05/21/2012 E0.75 INCH COBB GA PUBLIC
PUBLIC REPORTED PEA TO DIME SIZED HAIL IN AUSTELL.
0819 PM HAIL 4 N ATLANTA 33.81N 84.39W
05/21/2012 E0.75 INCH FULTON GA PUBLIC
PUBLIC REPORTED PENNY SIZED HAIL NEAR PEACHTREE ROAD.
0820 PM HAIL ATLANTA 33.75N 84.39W
05/21/2012 E0.75 INCH FULTON GA PUBLIC
PUBLIC REPORTED DIME TO PNENY SIZED HAIL IN THE MIDTOWN
AREA.
0830 PM TSTM WND DMG MAYSVILLE 34.25N 83.56W
05/21/2012 JACKSON GA PUBLIC
911 CENTER REPORTED ONE TREE DOWN IN THE MAYSVILLE AREA.
0830 PM HAIL 3 N DECATUR 33.82N 84.30W
05/21/2012 E0.88 INCH DEKALB GA PUBLIC
PUBLIC REPORTED NICKEL SIZED HAIL IN THE NORTH DRUID
HILLS AREA.
0835 PM HAIL 1 NNE DRUID HILLS 33.81N 84.32W
05/21/2012 E0.75 INCH DEKALB GA PUBLIC
PUBLIC REPORTED DIME TO PENNY SIZED HAIL NEAR EMORY.
&&
JLFLocal storm report, May 22, 10:52 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 AM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG NICHOLSON 34.11N 83.43W
05/21/2012 JACKSON GA EMERGENCY MNGR
JACKSON COUNTY EMERGENCY MANAGER REPORTS SEVERAL DOWNED
TREES AND LINES IN AND AROUND THE NICHOLSON AREA.
&&
RGARCIALocal storm report, May 22, 10:54 AM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 AM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL NICHOLSON 34.11N 83.43W
05/21/2012 E0.75 INCH JACKSON GA EMERGENCY MNGR
JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED HAIL UP TO
THE SIZE OF DIMES IN AND AROUND THE NICHOLSON AREA FROM
ABOUT 805 PM TO ABOUT 815 PM.
&&
RGARCIALocal storm report, May 22, 11:29 AM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 SE MABLETON 33.81N 84.57W
05/21/2012 COBB GA DEPT OF HIGHWAYS
COBB DOT REPORTED CLEARING 2 DOWNED TREES ON THUNDERWOOD
CT AND BUCKNER RD IN MABLETON.
&&
RGARCIASpecial weather statement, May 22, 2:21 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE MAY 22 2012
GAZ111>113-221845-
221 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARLOTTEVILLE TO LUMBER CITY...MOVING
EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UVALDA...
CHARLOTTEVILLE...MCNATT FALLS...CEDAR CROSSING...ROCK SPRINGS...
TOOMBS CENTRAL...NEW BRANCH...JOHNSON CORNER...GRAYS LANDING AND
ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3193 8265 3196 8270 3205 8263 3211 8219
3209 8219 3193 8231 3196 8244 3196 8248
3194 8249 3195 8256 3193 8259 3191 8265
TIME...MOT...LOC 1821Z 260DEG 23KT 3199 8258 3189 8265Special weather statement, May 22, 2:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE MAY 22 2012
GAZ001>003-221900-
223 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER...
CATOOSA AND DADE COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE SPRING...
RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY...FAIRVIEW...LOOKOUT
MOUNTAIN...HOOKER...MORGANVILLE...WILDWOOD AND NEW ENGLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8508 3487 8504 3486 8506 3482 8507
3482 8513 3477 8514 3472 8517 3472 8506
3468 8506 3461 8548 3499 8557
TIME...MOT...LOC 1824Z 356DEG 4KT 3486 8527The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 44 min |
| May 21, 8:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| May 21, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| May 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| May 21, 8:47 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe | 28 min |
| May 22, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| May 22, 2:29 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 31 min |
| May 22, 2:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| May 22, 2:35 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 25 min |
| May 22, 2:40 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 20 min |
| May 22, 2:42 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| May 22, 2:52 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 38 min |
| May 22, 2:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 36 min |
| May 22, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 33 min |
| May 22, 2:58 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 32 min |
| May 22, 3:27 PM EDT | Special Weather Statement | FFC | Emanuel | 18 min |
| May 22, 3:30 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| May 22, 3:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gilmer, Lumpkin, Pickens | 32 min |
| May 22, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| May 22, 4:27 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more | 33 min |
| May 22, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more | 32 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Chattooga, Dawson, Gordon, Pickens | 32 min |
| May 22, 6:59 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 31 min |
| May 22, 7:44 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Oconee, Walton | 31 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.